Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Ratios and the Statistical Analysis of Biological Data

William R. Atchley and Dwane Anderson
Systematic Zoology
Vol. 27, No. 1 (Mar., 1978), pp. 71-78
DOI: 10.2307/2412816
Stable URL: http://www.jstor.org/stable/2412816
Page Count: 8
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Add to My Lists
  • Cite this Item
Ratios and the Statistical Analysis of Biological Data
Preview not available

Page Thumbnails

  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75
  • Thumbnail: Page 
76
    76
  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78